# SDR HEEA966795

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5851352
- Condition: Defective
- Location: Rt Unit
- Component: P40
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR SCREEN INTERMITTENTLY FLASHES SOLID GREEN.  ALSO UNIT HAS NO VOLTAGE GAIN AND NO RECEIVER SENSITIVITY.
